# SDR CA140401014

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna C-37
- Engine: Pwc PW206C
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ACFT EXPERIENCE A HARD ABRUPT YAW AND COCKPIT AVIONIC DISPLAY (CAD) DISPLAYED NR 2 ENGINE FAIL. THE PILOT SHUTDOWN AND SECURED THE ENGINE.  DIVERTED AND LANDED WITH NO FURTHER INCIDENT. THE NR 2 FUEL MANIFOLD WAS FOUND TO BE LEAKING AT INBD FUEL NOZZLE.  AN O-RING WAS FOUND TO BE CUT ON 1 OF THE FUEL NOZZLE FITTINGS CAUSING LOST FUEL PRESSURE AND LEAKING FUEL. THE O-RINGS WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
